Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Category-isomorphisms and endomorphism rings of modules


Author: Kiiti Morita
Journal: Trans. Amer. Math. Soc. 103 (1962), 451-469
MSC: Primary 18.20
MathSciNet review: 0140560
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0140560-2
Article copyright: © Copyright 1962 American Mathematical Society